Tylenol 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea (3 Pack)
Stock Expiry Date*: 19-03-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Long-Lasting Pain Relief – Provides up to 8 hours of relief from arthritis pain.*
- Effective Active Ingredient – Each caplet contains 650 mg acetaminophen, a trusted pain reliever and fever reducer.*
- Convenient Extended-Release – Caplets are designed to release medicine slowly for all-day comfort.*
- Trusted Brand – Tylenol, a leading over-the-counter pain relief brand.*
| Ingrédients | Dioxyde de titane, Hypromellose, Stéarate de magnésium, povidone, Cellulose microcristalline, Glycolate d'amidon de sodium, Étoile modifiée, Étoile prégélatinisée, hydroxyethyl cellulose, powdered cellulose, Acetaminophen 650mg, Inactive ingredients: Carnauba wax, La triacétine. |
| Numéro d'unité | 675 Count |
| Rubrique | Caplets |
| Avantages pour les produits | Arthrite Douleur |
| Nombre d'articles | 1 |
| Forme posologique | Comprimés |
| Fabricant | J&J |
| Type de produit | Acétaminophène |
| Utilisations spécifiques pour le produit | Arthrite |
| UPC | 191565803486 |
| Marque | Tylenol |
| Répartition par âge | Adulte |
| Type de conteneur | Bouteille |
| Numéro de pièce du fabricant | PPAX1144080 |
| Dimensions de l'article | 30 x 50 x 30 inches |
-
Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus
-
Obtenez 5 % de réduction sur votre prochain achat.
-
Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.
-
Livraison gratuite sur les commandes admissibles.
3–6 jours (National).
Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.
SKU |
BRSWGYY2BMNGYALO |
Category |
Soins de santé , Médicament de fond , Les soulagements de la douleur , Non aspirine , Acétaminophène |
Barcode |
191565803486 |
Tags |
Tylenol 8 Hour Pain Reliever Extended Release Caplets temporarily relieve the minor aches and pain, including joint pain. The first layer of the bi-layer design delivers fast-acting medicine for quick relief while the second has an extended release, offering effective pain relief that lasts up to 8 hours. With 650 milligrams of the pain-relieving and fever reducing ingredient acetaminophen per caplet, this pain medicine also temporarily relieves aches and pains associated with muscular aches, backache, joint ache, premenstrual and menstrual cramps, the common cold, headache, and toothache. This effective oral pain reliever is gentle on your stomach, but tough on joint pain and also works as a fever reducer. Made by the #1 doctor recommended OTC brand of pain reliever, it can be used by adults 18 years older and is safe when used as directed. *This product is intended to treat symptoms of certain conditions and does not claim to be a cure for any disease or condition.
Important information
Safety Information
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4000 mg in 24 hours, take with other drugs containing acetaminophen, or consume 3 or more alcoholic drinks every day while using this product.
Ingredients
Acetaminophen 650mg; Inactive ingredients: Carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, povidone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin.
Directions
adults-take 2 caplets every 8 hours with water, swallow whole, do not crush, chew, split or dissolve, do not take more than 6 caplets in 24 hours, do not use for more than 10 days unless directed by a doctor, under 18 years of age-ask a doctor
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
30 x 50 x 30 inches; 1.4 pounds
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
| Order Number | Carrier | Final Mile Tracking Code | Last Update | Track |
|---|---|---|---|---|
| NC30708 | Springtracking | SPRCA00003964363 | 2026-10-02 | Track |
| NC30624 | Springtracking | SPRINGAM0000014559 | 2026-10-02 | Track |
| NC30422 | Springtracking | SPRINGAM0000014558 | 2026-10-02 | Track |
| NC30403 | Springtracking | SPRCA00003964369 | 2026-10-02 | Track |
| NC30398 | Canadapost Postescanada | 7100848355722547 | 2026-10-02 | Track |
| NC30192 | Canadapost Postescanada | 7100848355722561 | 2026-10-02 | Track |
| NC30087 | Springtracking | SPRCA00003964367 | 2026-10-02 | Track |
| NC30051 | Springtracking | SPRCA00003964368 | 2026-10-02 | Track |
| NC29799 | USPS | LD367710946US | 2026-10-02 | Track |
| NC29679 | Springtracking | SPRCA00003964364 | 2026-10-02 | Track |
Avertissement
Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie. Si vous avez un problème de santé, consultez toujours un professionnel de santé qualifié avant utilisation. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de vous conformer aux réglementations d'importation de votre pays. Nous couvrons les droits et taxes applicables là où cela est indiqué.
*Information sur la date d'expiration :
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de conservation valide et ne seront pas périmés au moment de la livraison.









